# SDR CA130603002

- Difficulty date: May 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PT6C67C
- System (JASC): 7300 · Engine Fuel and Control
- Part: O-Ring
- Condition: Missing
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING MAINTENANCE IT WAS REPORTED THAT THE BACK-UP O-RING ST6202-015, WERE MISSING.  NO FUEL LEAKS WERE REPORTED.
